Alert archive / New Jersey / Special Marine Warnings in 2012
Special Marine Warning 15, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jun 7, 2012, 6:57 PM EDT. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2012, 6:57 PM EDT (22:57 UTC)
- Expired
- Jun 7, 2012, 8:00 PM EDT
- In force
- 63 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Philadelphia radar (KDIX), 58 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.0 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1309 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
128
WHUS51 KPHI 072257
SMWPHI
ANZ451>453-080000-
/O.NEW.KPHI.MA.W.0015.120607T2257Z-120608T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
657 PM EDT THU JUN 7 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
THE ATLANTIC COASTAL WATERS BETWEEN MANASQUAN INLET AND CAPE MAY NJ
OUT TO 20 NM...
INCLUDING ATLANTIC CITY REEF...BEACH HAVEN...BUOY GE...
BRIGANTINE...GREAT EGG INLET...GREAT EGG REEF...LITTLE EGG INLET...
LITTLE EGG REEF AND OCEAN CITY REEF...
* UNTIL 800 PM EDT
* AT 651 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS...PRODUCING STRONG WINDS 34 KNOTS OR GREATER
FROM 7 NM NORTHWEST OF LITTLE EGG INLET TO 14 NM NORTHWEST OF GREAT
EGG INLET...MOVING SOUTHEAST AT 10 KNOTS.
* THESE STRONG THUNDERSTORMS WILL BE NEAR
7 NM SOUTHWEST OF BEACH HAVEN BY 725 PM EDT
OVER LITTLE EGG INLET BY 735 PM EDT
OVER BRIGANTINE BY 750 PM EDT
4 NM NORTH OF GREAT EGG INLET...6 NM SOUTHWEST OF LITTLE EGG
REEF...7 NM NORTHEAST OF BUOY GE AND 8 NM NORTHWEST OF ATLANTIC
CITY REEF BY 800 PM EDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
HEAVY RAINS AND HAIL. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...
UNTIL THIS STORM PASSES.
FREQUENT LIGHTNING AND HAIL ARE OCCURRING WITH THIS STORM. IF CAUGHT
ON THE OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.
&&
LAT...LON 3924 7428 3912 7452 3928 7463 3932 7458
3937 7458 3935 7454 3938 7453 3938 7448
3946 7443 3945 7440 3954 7442 3952 7450
3954 7445 3958 7451 3954 7432 3954 7431
3956 7436 3960 7431 3944 7403
TIME...MOT...LOC 2256Z 325DEG 9KT 3956 7442 3950 7451
3950 7466
$$
MPD1 follow-up statement
440
FZUS71 KPHI 072340
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
740 PM EDT THU JUN 7 2012
ANZ451-072349-
/O.CAN.KPHI.MA.W.0015.000000T0000Z-120608T0000Z/
740 PM EDT THU JUN 7 2012
...SPECIAL MARINE WARNING CANCELLED...
THE AFFECTED AREA WAS...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM
OVER ATLANTIC COASTAL WATERS...
INCLUDING BEACH HAVEN...LITTLE EGG INLET AND LITTLE EGG REEF...
LAT...LON 3923 7429 3912 7452 3927 7463 3935 7456
3935 7458 3937 7458 3935 7454 3936 7452
3937 7453 3938 7452 3936 7447 3935 7448
3935 7446 3928 7424
TIME...MOT...LOC 2339Z 325DEG 9KT 3937 7450 3938 7457
3938 7472
$$
ANZ452-453-080000-
/O.CON.KPHI.MA.W.0015.000000T0000Z-120608T0000Z/
740 PM EDT THU JUN 7 2012
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 800 PM EDT...
FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OVER ATLANTIC
COASTAL WATERS...
LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM OVER ATLANTIC
COASTAL WATERS...
INCLUDING ATLANTIC CITY REEF...GREAT EGG INLET...GREAT EGG REEF AND
OCEAN CITY REEF...
AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE AN AREA OF THUNDERSTORMS...PRODUCING STRONG WINDS 34 KNOTS OR
GREATER FROM 5 NM NORTH OF GREAT EGG INLET TO 10 NM NORTHWEST OF
GREAT EGG INLET...OR FROM 4 NM WEST OF ATLANTIC CITY TO 8 NM
NORTHWEST OF BUOY GE...MOVING SOUTHEAST AT 10 KNOTS.
THESE STRONG THUNDERSTORMS WILL BE NEAR
2 NM NORTH OF GREAT EGG INLET AND 6 NM NORTHWEST OF GREAT EGG REEF
BY 800 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.
&&
LAT...LON 3923 7429 3912 7452 3927 7463 3935 7456
3935 7458 3937 7458 3935 7454 3936 7452
3937 7453 3938 7452 3936 7447 3935 7448
3935 7446 3928 7424
TIME...MOT...LOC 2339Z 325DEG 9KT 3937 7450 3938 7457
3938 7472
$$
MPDWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 7, 3:52 PM EDT, 3 hours 5 minutes earlier.
Area forecast discussion, Jun 7, 3:52 PM EDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 352 PM EDT THU JUN 7 2012 .SYNOPSIS... A SERIES OF WEAK SURFACE TROUGHS MAY CROSS THE AREA TONIGHT AND SATURDAY, WHILE HIGH PRESSURE SLIDES OFF THE SOUTHEAST COAST. A WEAK BACKDOOR FRONT MAY AFFECT THE AREA LATE SATURDAY INTO SUNDAY. WEAK HIGH PRESSURE MAY BUILD SOUTH OUT OF EASTERN CANADA TOWARD THE NORTHEAST COAST SUNDAY INTO MONDAY. THIS HIGH IS EXPECTED TO PUSH FURTHER SOUTH TUESDAY INTO WEDNESDAY, BEFORE A FRONTAL BOUNDARY APPROACHES LATE WEDNESDAY INTO THURSDAY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... THE WRF-NMMB CONTINUES TO OUTVERIFY THE GFS OFF THE 12Z INITIALIZATION AS THE LATTER CONTINUES TO EXIT THE TROFFING TOO QUICKLY. THE LEE SIDE TROF FORMED THIS AFTERNOON RELATIVELY EAST IN THE DELAWARE VALLEY AND COUPLED WITH THE SEA BREEZE FRONT HAD CONVECTION GOING RATHER QUICKLY IN EASTERN NJ. CONVERSELY THE WRLY FLOW BEHIND THE LEE SIDE TROF HAS BEEN SOMEWHAT OF AN INHIBITING FORCE AS STORM RELATIVE INFLOW IS WEAKER THAN WHAT IT COULD HAVE BEEN. THUS INTO THIS EVENING WE WILL KEEP POPS AS CHANCE/SCATTERED BECAUSE OF THE OBSERVED AND EXPECTED GAPS. HIEST POPS WERE TIED TO THE 4KM SPC WRF. WE HAVE SEEN SOME SMALL HAIL AND GUSTY WINDS OCCUR, SO WE WILL CONTINUE TO MAKE MENTION IN THE GRIDS EARLY. A COMBINATION OF INCREASING HEIGHTS AND NO SHORT WAVES OF CONSEQUENCE OVERNIGHT, WE WILL CONTINUE TO CLEAR SKIES OVERNIGHT. PENDING ON HOW MUCH RAIN FALLS, WE MIGHT NEED TO ADD SOME PATCHY FOG WITH LATER UPDATES. STAT GUIDANCE LOOKS PRETTY REASONABLE BASED ON CURRENT DEW POINTS AND LIGHT WIND EXPECTATIONS AND WAS FOLLOWED. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... LESS CONFIDENCE ABOUT CONVECTION OCCURRING ON FRIDAY (HENCE WE USED PROBABILITY VS COVERAGE WORDING). THE FLOW ALOFT IS LOSING ITS CYCLONISITY AND IS DEEPER FROM THE NW AT ALL LEVELS. THE 500MB TEMPS WARM BY ABOUT 2C AND THERE IS FORECAST MID LEVEL QVEC DIVERGENCE. THE LATTER ON A BROAD VIEWING SCALE NEGATES HIGH POPS. BUT, THERE IS A FORECAST THETA E RDG AT 850MB IN NJ AND THE FORECAST SOUNDINGS ARE SHOWING CAPPING COMING LATE IN THE NERN PART OF OUR CWA. SO THERE HAS BEEN MODEL AND OUR OWN CONSISTENCY AT PLACING SOME POPS BASICALLY ON ABOUT A KRDG-KPHL-KACY LINE NORTHEASTWARD. WITH THE CAPPING MOVING ALONG AS THE AFTERNOON PROGRESSES, POPS OR CHANCES SHOULD PEAK EARLIER IN THE AFTERNOON THAN THE PAST TWO DAYS. IN SPITE OF THERMAL DIFFERENCES, NAM AND GFS MOS ARE QUITE SIMILAR AND ARE CORROBORATED BY FCST 925MB TEMPS AND FULL SUN MAXT MACROS. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... THE BROAD TROUGH ACROSS THE NORTHEAST ITS THE KICKER SHORT WAVE ARE EXPECTED TO LIFT AWAY FROM OUR AREA BY FRIDAY NIGHT, FOLLOWED BY NORTHWEST FLOW ALOFT FOR MUCH OF THE WEEKEND AS A RIDGE DEVELOPS TO OUR WEST. EMBEDDED IN THE NORTHWEST FLOW WILL BE SEVERAL WEAK VORT MAXES, WHICH MAY HELP ENHANCE SOME SHOWER AND THUNDERSTORM ACTIVITY SATURDAY AND SUNDAY. TEMPERATURES ARE EXPECTED TO BE A FEW DEGREES ABOVE NORMAL SATURDAY AND SUNDAY, ALTHOUGH A WEAK BACKDOOR FRONT IS EXPECTED TO APPROACH THE AREA BY SUNDAY. THE FURTHER AND QUICKER THIS BOUNDARY SINKS, THE MORE OF AN EFFECT IT WILL HAVE ON OUR HIGH TEMPERATURES. BY MONDAY, WE EXPECT THE BACKDOOR FRONT TO COMPLETELY HAVE PUSHED TO OUR SOUTH, WHILE WEAK HIGH PRESSURE BUILDS DOWN ALONG THE NORTHEAST COAST OUT OF EASTERN CANADA. WITH THIS HIGH BUILDING DOWN, IT WILL KEEP AN EASTERLY COMPONENT TO THE WIND FOR MONDAY INTO TUESDAY, WHICH SHOULD HELP KEEP TEMPERATURES DOWN, ESPECIALLY CLOSER TO THE COAST, EVEN THOUGH WE HAVE A RIDGE ALOFT BUILDING ACROSS THE AREA. WE MAY ALSO HAVE SOME CLOUD COVER DEVELOP WITH THE EASTERLY FLOW OFF THE OCEAN. BY TUESDAY, THE RIDGE BUILDS OFF THE COAST AND BRINGS A SOUTHWEST FLOW ALOFT BACK TO THE AREA. SHOWER/THUNDERSTORM ACTIVITY IS EXPECTED TO INCREASE TUESDAY AS A SHORT WAVE/VORT MAX APPROACHES THE AREA IN THE SOUTHWEST FLOW ALOFT. BY LATE WEDNESDAY INTO THURSDAY, A COLD FRONT IS EXPECTED TO APPROACH THE AREA FROM THE WEST. RAIN CHANCES WILL INCREASE DURING THIS TIME PERIOD FROM WEDNESDAY INTO THURSDAY, WITH THE BEST PROBABILITY AT THIS TIME EXPECTED WEDNESDAY NIGHT. PW VALUES ARE FORECAST TO APPROACH 2 INCHES, SO WE WILL NEED TO CONTINUE TO MONITOR THE FORECAST IN CASE HEAVY RAINFALL BECOMES AN ISSUE. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT THE TERMINALS INTO EARLY THIS EVENING WITH THE GREATEST CONFIDENCE OF THEM HAVING AN IMPACT AT THE TERMINALS NORTH AND NORTHWEST OF PHILADELPHIA. MVFR CONDITIONS WERE CARRIED THERE, BUT CONDITIONS MIGHT BRIEFLY GO DOWN TO IFR. WE CARRIED THE MENTION OF THUNDER TO THE LOCAL KPHL AIRPORTS TIMED AROUND 21Z-00Z. WE ARE NOT AS CONFIDENT ONCE THIS FIRST BATCH OF SHOWERS AND TSTMS PASS THE COAST THAT THE MORE WILL REACH KACY AND KMIV LATER THIS AFTERNOON OR EARLY THIS EVENING. WINDS SHOULD BE MAINLY SOUTHWEST TO WEST. A SEA BREEZE FRONT IS FORECAST TO PASS KACY AND KMIV THIS AFTERNOON, BUT WESTWARD PROGRESSION IS EXPECTED TO STOP NOT THAT FAR WEST OF THEM (AS WELL AS NOT WEST OF OCEAN AND MONMOUTH COUNTIES) AS SLIGHTLY STRONGER WEST WINDS ARE FORECAST ABOVE THE SURFACE. WE ARE EXPECTING CLOUDS TO DISSIPATE QUICKLY THIS EVENING AS MOST OF THE PCPN FORCING IS IN OUR AREA AND NOT UPSTREAM LIKE LAST NIGHT. SKIES SHOULD THEN BE CLEAR OVERNIGHT. WINDS WILL BE LIGHT, BUT UNLESS A TERMINAL HAS A THUNDERSTORM WITH HEAVY RAIN, WE ARE NOT EXPECTING ANY FOG RESTRICTIONS. WHILE ISOLATED THUNDERSTORMS MAY BE AROUND AGAIN ON FRIDAY, LEANING TOWARD THE NORTH TERMINALS, COVERAGE AND CONFIDENCE IS TOO LOW TO CARRY THRU 18Z. A VFR CUMULUS CIG SHOULD DEVELOP BY THE AFTERNOON WITH A PREVAILING WEST WIND OF AROUND 10 KTS. OUTLOOK... FRIDAY NIGHT...VFR. SATURDAY THROUGH SUNDAY NIGHT...MOSTLY VFR EXCEPT IN SHOWERS AND THUNDERSTORMS WHICH MAY TEMPORARILY LOWER CIGS/VSBYS. GUSTY SOUTHWEST WINDS SATURDAY AFTERNOON AROUND 15-20 KNOTS. MONDAY/MONDAY NIGHT...VFR EXPECTED, WITH MVFR CIGS POSSIBLE AS ONSHORE FLOW MAY DEVELOP LOW CLOUDS LATE. TUESDAY/TUESDAY NIGHT...VFR EXPECTED WITH SHOWERS/THUNDERSTORMS POSSIBLE IN THE AFTERNOON AND EVENING. POSSIBLE MVFR CIGS, ESPECIALLY EARLY AND WITH SHOWERS/THUNDERSTORMS LATER IN THE DAY. && .MARINE... SUB SMALL CRAFT ADVISORY WINDS AND SEAS WILL BE CONTINUED TO BE FORECAST THROUGH FRIDAY. THE ONGOING CONVECTION NEAR THE SHORE IS CAUSING A RIPPLING EFFECT AS TO THE ADVANCEMENT OF THE SEA BREEZE FRONT WESTWARD, I.E. ITS BEEN BETTER IN MONMOUTH AND OCEAN COUNTIES WITHOUT THE CONVECTION. THUS WE ARE NOT AS CONFIDENT ABOUT STRONGER (STILL SUB SMALL CRAFT) WINDS GETTING INTO DE BAY AS WE WERE YESTERDAY EARLY THIS EVENING. BEYOND THAT WINDS SHOULD DIMINISH AGAIN THROUGHOUT THE AREA WATERS TOWARD MORNING. THERE IS FORECAST TO BE MORE OF A WESTERLY TO NORTHWESTERLY FLOW ALOFT ON FRIDAY. THUS WE ARE NOT EXPECTING AS MUCH IF ANY SEA BREEZE. BACKING OF THE WINDS TO THE SOUTHWEST WAS MORE PREVALENT ON THE OCEAN THAN DELAWARE BAY. SEAS THRUT ARE EXPECTED TO AVERAGE THREE FEET OR LESS. OUTLOOK... WINDS AND WAVES EXPECTED TO REMAIN BELOW ADVISORY LEVELS THROUGH THE PERIOD. WINDS MAY GUST AROUND 20 KNOTS SATURDAY NIGHT INTO EARLY SUNDAY, AND AGAIN LATE TUESDAY, BUT ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS AT THIS TIME. && .TIDES/COASTAL FLOODING... THE HIGH TIDE CYCLE LATE THIS EVENING AND FRIDAY MORNING COULD GET CLOSE ONCE AGAIN TO THE MINOR TIDAL FLOODING BENCHMARK. THE HIGH TIDE IS GENERALLY A QUARTER FOOT LOWER THAN THE TIDE LATE WEDNESDAY EVENING AND EARLY THIS MORNING...LEAVING MOST PLACES NEEDING A DEPARTURE OF THREE-QUARTERS OF A FOOT TO REACH THE BENCHMARK. DEPARTURES HAVE BEEN SLOWLY FALLING. PLUS NEEDED ASTRONOMICAL HIGH TIDES AS WE PULL FARTHER AWAY FROM THE FULL MOON AS STATED ABOVE ARE ALSO FALLING. THE GRADIENT WIND SHOULD END UP BEING A NEUTRAL FORCE IN THE DEPARTURES LATE THIS EVENING AND OVERNIGHT. MOST GUIDANCE (INCLUDING LOCAL GUIDANCE) KEEP THE HIGH TIDE LATE THIS EVENING AND FRIDAY MORNING BELOW THE BENCHMARK...AND FOR NOW THIS IS ACCEPTED. A COASTAL FLOOD STATEMENT STATING WILL BE CONTINUED. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON/SZATKOWSKI NEAR TERM...GIGI SHORT TERM...GIGI LONG TERM...ROBERTSON/SZATKOWSKI AVIATION...GIGI/ROBERTSON/SZATKOWSKI MARINE...GIGI/ROBERTSON/SZATKOWSKI TIDES/COASTAL FLOODING...DELISI/GIGI/HAYES
Hazardous weather outlook, Jun 7, 4:19 PM EDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 419 PM EDT THU JUN 7 2012 MDZ008-NJZ001-007>010-015-PAZ054-055-060>062-067>069-082030- CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- 419 PM EDT THU JUN 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. A FEW THUNDERSTORMS COULD PRODUCE SMALL HAIL THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ012>014-020>027-082030- KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 419 PM EDT THU JUN 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. A FEW THUNDERSTORMS COULD PRODUCE SMALL HAIL THIS AFTERNOON AND EVENING. SPOTTY MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE LATE THIS EVENING AND EARLY FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ016>019-PAZ070-071-082030- NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA- 419 PM EDT THU JUN 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. A FEW THUNDERSTORMS COULD PRODUCE SMALL HAIL THIS AFTERNOON AND EVENING. SPOTTY MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE EARLY FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ012-015-019-020-082030- KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 419 PM EDT THU JUN 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-082030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 419 PM EDT THU JUN 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 7, 4:55 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
455 PM EDT THU JUN 7 2012
PAZ069-072130-
BUCKS PA-
455 PM EDT THU JUN 7 2012
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF BUCKS COUNTY...
AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GARDENVILLE...MOVING SOUTHEAST AT 15 MPH.
HEAVY RAIN WILL FALL FROM THIS STORM, AND WILL CAUSE WATER TO POND
ON ROADS AND QUICKLY FILL ROADSIDE DITCHES.
WIND GUSTS UP TO 35 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
CLOUD TO GROUND LIGHTNING IS OCCURRING. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS, MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 4014 7500 4035 7520 4044 7507 4043 7506
4042 7506 4040 7502 4024 7482
FORECASTER: GORSELocal storm report, Jun 7, 4:59 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
459 PM EDT THU JUN 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL OCEAN CITY 39.27N 74.60W
06/07/2012 M0.25 INCH CAPE MAY NJ TRAINED SPOTTER
PEA SIZE HAIL REPORTED IN OCEAN CITY.
0430 PM HAIL MARLBORO TWP 40.35N 74.27W
06/07/2012 M0.25 INCH MONMOUTH NJ TRAINED SPOTTER
PEA SIZE HAIL REPORTED IN MARLBORO TOWNSHIP.
0443 PM HAIL MANALAPAN 40.26N 74.40W
06/07/2012 M0.25 INCH MONMOUTH NJ TRAINED SPOTTER
PEA SIZE HAIL REPORTED NEAR MANALAPAN.
&&
EVENT NUMBER PHI1200142 PHI1200144 PHI1200143
GORSESpecial weather statement, Jun 7, 5:13 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
513 PM EDT THU JUN 7 2012
NJZ013-014-020-026-072200-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
513 PM EDT THU JUN 7 2012
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF MONMOUTH AND OCEAN
COUNTIES...
AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES NORTH OF TOMS RIVER...MOVING SOUTHEAST
AT 15 MPH. THIS STORM HAS A HISTORY OF PRODUCING PEA SIZE HAIL.
CLOUD TO GROUND LIGHTNING IS OCCURRING. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS, MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THIS STORM IS MOVING TOWARD THE SHORE AREAS, THEREFORE
IF YOU SEE THREATENING WEATHER, MOVE OFF THE BEACHES QUICKLY.
VERY HEAVY RAIN WILL FALL FROM THIS STORM, AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES. WIND GUSTS UP TO
35 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3998 7405 3998 7404 3989 7409 3989 7410
3992 7410 3990 7412 3987 7413 4018 7435
4027 7416 4015 7401
FORECASTER: GORSESpecial weather statement, Jun 7, 5:41 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
541 PM EDT THU JUN 7 2012
NJZ020-022-025>027-072215-
ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
541 PM EDT THU JUN 7 2012
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF
ATLANTIC...BURLINGTON AND OCEAN COUNTIES...
AT 535 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND THUNDERSTORMS FROM JUST EAST OF ATSION THEN
SOUTHEASTWARD TO THE COAST. THESE ARE MOVING SOUTHEAST AT 15 MPH. AT
535 PM, THE STRONGEST STORM WAS NEAR WASHINGTON TOWNSHIP IN
BURLINGTON COUNTY.
HEAVY RAIN WILL FALL FROM THESE STORMS, AND WILL CAUSE WATER TO POND
ON ROADS AND QUICKLY FILL ROADSIDE DITCHES. WIND GUSTS UP TO 35 MPH
AND SMALL HAIL ARE POSSIBLE.
CLOUD TO GROUND LIGHTNING IS OCCURRING. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS, MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3955 7423 3950 7428 3950 7429 3946 7430
3938 7439 3969 7468 3976 7458 3959 7420
FORECASTER: GORSESpecial weather statement, Jun 7, 6:12 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
612 PM EDT THU JUN 7 2012
NJZ020-026-072300-
COASTAL OCEAN NJ-OCEAN NJ-
612 PM EDT THU JUN 7 2012
...A STRONG THUNDERSTORM WILL AFFECT OCEAN COUNTY...
AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES SOUTH OF TOMS RIVER...MOVING SOUTHEAST AT
15 MPH.
HEAVY RAIN WILL FALL FROM THIS STORM, AND WILL CAUSE WATER TO POND
ON ROADS AND QUICKLY FILL ROADSIDE DITCHES. WIND GUSTS UP TO 40 MPH
AND SMALL HAIL ARE POSSIBLE.
CLOUD TO GROUND LIGHTNING IS OCCURRING. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS, MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. IF YOU SEE THREATENING WEATHER, MOVE OFF THE BEACHES
QUICKLY.
LAT...LON 3989 7408 3988 7407 3980 7407 3975 7409
3966 7415 3966 7416 3991 7435 4001 7419
3992 7406
FORECASTER: GORSESpecial weather statement, Jun 7, 6:19 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
619 PM EDT THU JUN 7 2012
NJZ020-022-025>027-072300-
ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
619 PM EDT THU JUN 7 2012
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF
ATLANTIC...BURLINGTON AND OCEAN COUNTIES...
AT 615 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES NORTH OF ATLANTIC CITY...MOVING
SOUTHEAST AT 15 MPH.
HEAVY RAIN WILL FALL FROM THIS STORM, AND WILL CAUSE WATER TO POND
ON ROADS AND QUICKLY FILL ROADSIDE DITCHES. WIND GUSTS UP TO 35 MPH
AND SMALL HAIL ARE POSSIBLE.
CLOUD TO GROUND LIGHTNING IS OCCURRING. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS, MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. IF YOU SEE THREATENING WEATHER, MOVE OFF THE BEACHES
QUICKLY.
LAT...LON 3951 7427 3950 7429 3945 7430 3939 7437
3959 7459 3970 7449 3960 7428 3959 7431
3957 7431 3958 7427 3960 7427 3957 7421
FORECASTER: GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 4:51 AM EDT | Coastal Flood Statement | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more | 23 hr |
| Jun 7, 12:48 PM EDT | Special Weather Statement | PHI | Ocean | 42 min |
| Jun 7, 2:21 PM EDT | Special Weather Statement | PHI | Atlantic | 54 min |
| Jun 7, 4:43 PM EDT | Special Weather Statement | PHI | Monmouth | 62 min |
| Jun 7, 5:13 PM EDT | Special Weather Statement | PHI | Ocean | 47 min |
| Jun 7, 5:41 PM EDT | Special Weather Statement | PHI | Atlantic | 34 min |
| Jun 7, 6:12 PM EDT | Special Weather Statement | PHI | Ocean | 48 min |
| Jun 7, 6:19 PM EDT | Special Weather Statement | PHI | Atlantic | 41 min |
| Jun 7, 6:45 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington | 41 min |
| Jun 7, 7:30 PM EDT | Special Weather Statement | PHI | Atlantic | 60 min |
| Jun 7, 4:55 PM EDT | Special Weather Statement | PHI | Bucks | 35 min |
Nearby
Special Marine Warnings in New Jersey, 2012Every special marine warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.